# SDR JJBA20240610011

- Difficulty date: May 29, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENG PYLON PRECOOLER, FWD STRUCTURE BRACKET IS CRACKED. RH ENG PYLON PRECOOLER, FWD STRUCTURE BRACKET REMOVED FOR REPLACEMENT. RH ENG PYLON PRECOOLER FWD STRUCTURE BRACKET REPLACED
